I am currently on Tri Femynor. My gyno wants me to finish these tablets and then she is starting me on Gianvi. The pill I am on right now doesn’t give me much mood swings except for the last week of pills and then my placebo pill week I’m on my period and get moody. Will Gianvi give me lighter period and less mood swings? Also will it increase my breast size because that would be a huge bonus!
I’ve tried 3 different pills & with the Gianvi- I had to stop on day 9. I was crazy & depressed beyond belief.
Any hormones can give you anxiety & depression, hopefully I’ll be trying another birth control pill soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2013 • 1 answer
Updated 7 Dec 2015 • 1 answer
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Updated 26 Mar 2016 • 1 answer
Updated 19 Mar 2019 • 2 answers
Updated 12 days ago • 1 answer